Quasi-Reflexivity and Weakly UnconditionallyConvergeant Series
Mathematische Annalen, Tome 172 (1967), pp. 135-138
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1967__172_161578,
author = {J.R. RETHERFORD},
title = {Quasi-Reflexivity and {Weakly} {UnconditionallyConvergeant} {Series}},
journal = {Mathematische Annalen},
pages = {135--138},
year = {1967},
volume = {172},
zbl = {0161.33301},
url = {http://geodesic.mathdoc.fr/item/MAN_1967__172_161578/}
}
J.R. RETHERFORD. Quasi-Reflexivity and Weakly UnconditionallyConvergeant Series. Mathematische Annalen, Tome 172 (1967), pp. 135-138. http://geodesic.mathdoc.fr/item/MAN_1967__172_161578/